# SDR SWAA2024111258119

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 62,227 hours, 37,256 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPR I/B PANEL SUPPORT FWD ATTACH BRACKET CRACKED. (Z BRACKET)<[01] REMOVED AND REPLACED RH WING UP I/B PANE SUPPORT FWD ATTACH BRACKET IAW. SRM 51-40-02
